MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18880
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the tubing was found cracked right after intubation.The customer reported that there was no patient harm.
 
Additional Manufacturer Narrative
One sample of endotracheal tube was received for evaluation.An inflation/deflation test was performed 25cc of air was applied to the cuff using a syringe and it was observed the cuff deflated after seconds.A visual inspection was performed and it was observed the cuff presents two small cuts, the failure mode cut in cuff is confirmed.The cause of the observed condition was determined to be the cuff deflated after seconds.The product relates to the reported complaint event.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7781491
Report Number2936999-2018-00507
Device Sequence Number19085569
Product Code BTR
UDI-Device Identifier50884522007618
UDI-Public50884522007618
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18880
Device Catalogue Number18880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1